# SDR 9607759954

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LONGERON 25R END FITTING AT FS 579 TO 598.  REPLACED FITTING PER SRM 51-10-2.
